# SDR REXA2016061001013

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 25,317 hours, 23,310 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Guard
- Condition: Displaced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AND NOSE DOOR WARNING MESSAGE UPON ROTATION.  RAN QRM AND DID AIR RETURN.  FOUND TOW GUARD DISLOCATED AND BRACKET SUB ASSY & WIRING HARNESS DAMAGED.  RELOCATED TOWGUARD TO CORRECT POSITION AND R & R BRACKET AND WIRING HARNESS IAW AMM 32-21-01 AND 32-61-25.
